# SDR AU990767

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 351150595
- Condition: Corroded
- Location: Rt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING AFT SPAR FITTING CORRODED.
